# SDR AALA202307107680

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR  TORQUE LINKS CENTER HINGE PIN. REPLACED CENTER HINGE PIN PER TASK CARD 26C71032006.
